# SDR ASAA11510751

- Difficulty date: December 2, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 6,033 hours, 1,964 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGING WITH A PACK SELECTED. GROUNDED YES. BITE CK SHOWS MAINT MSG 49 52270 DELTA PSI SENSOR SHOWS OUT OF RANGE DRIFT. CLEANED/ INSP THE TUBES FOR THE DELTA PRESSURE AND TOTAL PRESSURE SENSORS. NO DEFECTS OR DEBRIS NOTED. VERIFIED DELTA PRESSURRE SENSOR WIRING GOOD SENSOR P19 TO M1709 APU ECU D3599A. REF WDM 49 52 31. FOUND BROKEN SHIELD ON WIRE HARNESS OF PLUG P20. FOUND HIGH RESISTANCE ON PIN 4 AND 5.ALL OTHER WIRES ON P20 SHOW GOOD GROUND. WIREHARNESS FROM D10912P TO P20 REQUIRES REPLACEMENT. REPLACED APU HARNESS REF MM 49 11 01 000 802. PERFORMED OPS CK OF APU. SYS CKS NML. NO FAULTS LOGGED AFTER RUN..
